# SDR GTIA2019072834508

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 11,949 hours, 5,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

MILD SMELL NEAR ROW 5 SIMILAR TO VOMIT PAINT OR CLEANING PRODUCT. NO SMELL FROM AIR VENTS ON EXTERNAL AIR OR APU BLEED SUPLYING PACK 2.-SMELL FOUND TO BE OKAY IAW AMM 21-00-00. A/C OK FOR SERVICE.
